# SDR SWAA2021031651639

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL BS 767+5; LBL 8; WL 159 / REPAIRED RAIL AT AFT CARGO BAY BS 767+5; LBL 8; WL 159 IAW SRM 53-00-53-2R-2 ALTERNATIVE 5 59191U 03-03-21
